Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Toddler has fever and loose motion. On breast milk, giving walamycin antibiotic. Is this safe?

Dec 2012
User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2012
Answered : 1694 Questions
My baby is 3 months and 16 days old having loose motion and his motion is going in XXXXXXX colour and having fever too. He is only taking breast milk only. Now he is taking walamycin antibiotic. Is there any problem?
Posted Sun, 31 Mar 2013 in Child Health
Answered by Dr. Nsah Bernard 2 hours later

Thanks for posting your health query,

I am pleased to be able to assist.
Your baby is obviously suffering from gastroenteritis most probably of bacterial origin ( stool exams +/- culture could have indicated more specificity before antibiotics provided). If he is on breast milk exclusively then the source of contamination is poor hygiene around your nipples +/- other objects that might be gotten into his mouth.
Since he is already on antibiotics, just continue and only include oral rehydration therapy to prevent dehydration and electrolyte disorder.

Hope this helps and wish you the best.
Dr. Bernard
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Pediatrician

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor